# SDR CA110315012

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Aircraft time: 53,156 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Damaged
- Location: Spoilers
- Part time: 55,512 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 SYSTEM HYDRAULIC DEPLETING DURING TAXI OUT. RT INBOARD ROLL SPOILER ACTUATOR FOUND TO HAVE MAJOR FAILURE. ACTUATOR REMOVED AND AREA CLEANED. ACTUATOR SECURED WITH BOLTS AND TORQUED. FUNCTION CHECKS IN PROGRESS.
